Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 95, NWS Milwaukee, WI

December 5, 2014

NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2014, 3:22 AM CST. It took effect at Dec 6, 2014, 6:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2014, 3:22 AM CST (09:22 UTC)
In effect from
Dec 6, 2014, 6:00 AM CST
Expired
Dec 6, 2014, 11:37 PM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WHUS73 KMKX 050922
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CST FRI DEC 5 2014

...BRISK NORTH WINDS AND HIGH WAVES FOR SATURDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY MORNING IN
THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER WINDS AND
LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE BY LATE SATURDAY
EVENING.

LMZ643>646-051730-
/O.NEW.KMKX.SC.Y.0095.141206T1200Z-141207T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CST FRI DEC 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST
SATURDAY. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
8 follow-up statements
060 
WHUS73 KMKX 051535
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CST FRI DEC 5 2014

...BRISK NORTH WINDS AND HIGH WAVES FOR SATURDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY MORNING
IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER WINDS AND
LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE BY LATE
SATURDAY EVENING.

LMZ643>646-052345-
/O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CST FRI DEC 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
SATURDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
175 
WHUS73 KMKX 052146
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CST FRI DEC 5 2014

...BRISK NORTH WINDS AND HIGH WAVES SATURDAY INTO SATURDAY
NIGHT...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY
MORNING...IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER
WINDS AND LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE LATER
SATURDAY NIGHT.

LMZ643>646-060600-
/O.EXT.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CST FRI DEC 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SATURDAY TO 3 AM
CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM SATURDAY TO
3 AM CST SUNDAY. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS
  DECREASING SATURDAY EVENING.

* WAVES: 3 TO 6 FEET...BUILDING TO 4 TO 7 FEET SOUTH OF WIND
  POINT. WAVES SUBSIDING LATER SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
003 
WHUS73 KMKX 060326
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST FRI DEC 5 2014

...BRISK NORTH WINDS AND HIGH WAVES SATURDAY INTO SATURDAY
NIGHT...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP BY SATURDAY
MORNING...IN THE WAKE OF A COLD FRONT. THE HIGH WAVES WILL
CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES OVER THE
LAKE LATER SATURDAY NIGHT...LOWERING WAVE HEIGHTS.

LMZ643>646-061130-
/O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CST FRI DEC 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
3 AM CST SUNDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS 
  DECREASING SATURDAY EVENING. 

* WAVES: BUILDING TO 3 TO 6 FEET...AND 4 TO 7 FEET SOUTH OF WIND
  POINT...BY EARLY SATURDAY AFTERNOON. WAVES SUBSIDING LATER
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
951 
WHUS73 KMKX 060855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 AM CST SAT DEC 6 2014

...BRISK NORTH WINDS AND HIGH WAVES TODAY AND TONIGHT...

.BRISK NORTH WINDS AND HIGH WAVES WILL ARE EXPECTED WITH THE BRISK
NORTH WINDS BEHIND LOW PRESSURE OVER THE OHIO RIVER VALLEY. HIGH
WAVES WILL CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES
OVER THE LAKE THIS EVENING.

LMZ643>646-061700-
/O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
255 AM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 3 AM CST SUNDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS
  DECREASING THIS EVENING.

* WAVES: BUILDING TO 3 TO 6 FEET. WAVES SUBSIDING LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
218 
WHUS73 KMKX 061509
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CST SAT DEC 6 2014

...BRISK NORTH WINDS AND HIGH WAVES CONTINUING INTO TONIGHT...

.A MODERATE PRESSURE GRADIENT BETWEEN APPROACHING HIGH PRESSURE
AND LOW PRESSURE MOVING ACROSS THE EASTERN U.S. WILL RESULT IN
BRISK NORTH WINDS AND HIGH WAVES OVER THE NEAR SHORE WATERS INTO
TONIGHT. THE BRISK WINDS WILL DIMINISH BY THIS EVENING.  THE HIGH
WAVES WILL CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES
OVER THE LAKE TONIGHT.

LMZ643>646-062315-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS 
  DECREASING THIS EVENING. 

* WAVES: 3 TO 6 FEET. WAVES SUBSIDING LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
542 
WHUS73 KMKX 062125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST SAT DEC 6 2014

...BRISK NORTH WINDS AND HIGH WAVES CONTINUING INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN APPROACHING HIGH PRESSURE AND
LOW PRESSURE MOVING ACROSS THE MIDDLE ATLANTIC STATES WILL RESULT
IN BRISK NORTH WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS
INTO TONIGHT. THE BRISK WINDS WILL DIMINISH THIS EVENING. THE
HIGH WAVES WILL CONTINUE...UNTIL HIGH PRESSURE WITH LIGHTER WINDS
SETTLES OVER THE LAKE TONIGHT.

LMZ643>646-070530-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS 
  DECREASING THIS EVENING. 

* WAVES: 3 TO 7 FEET. WAVES SUBSIDING BY LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
397 
WHUS73 KMKX 070335
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CST SAT DEC 6 2014

...WINDS ARE LOWERING...BUT HIGH WAVES CONTINUING INTO THE EARLY
OVERNIGHT...

.BRISK NORTHERLY WINDS WILL CONTINUE TO LOWER AND SHIFT EAST LATE
THIS EVENING AS THE CORE OF HIGH PRESSURE MOVES ACROSS NORTHERN
LAKE MICHIGAN. HIGH WAVES WILL TAKE A BIT LONGER TO SUBSIDE BELOW
SMALL CRAFT LEVELS.

LMZ643>646-070900-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS: NORTHEAST 10 TO 20 KNOTS...SHIFTING EAST 10 TO 15 KNOTS
  LATE THIS EVENING AND OVERNIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
698 
WHUS73 KMKX 070537
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 PM CST SAT DEC 6 2014

...WINDS AND WAVES HAVE SUBSIDED...

.WINDS HAVE LOWERED ENOUGH TO REDUCE WAVE HEIGHTS BELOW SMALL
CRAFT LEVELS...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-070645-
/O.CAN.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1137 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE LOWERED TO 5 TO 15 KNOTS AND WILL CONTINUE TO EASE
THROUGH THE EARLY OVERNIGHT HOURS. WAVES WILL SUBSIDE TO 1 TO 3
FEET. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 10:14 PM CST, 5 hours 8 minutes earlier.

Area forecast discussion, Dec 4, 10:14 PM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 PM CST THU DEC 4 2014

.UPDATE...

&&

.AVIATION/06Z TAFS/...

MAIN WINDOW OF CONCERN WILL BE LATE TONIGHT INTO FRIDAY MORNING.
AS LOW LEVEL MOISTURE STARTS TO INCREASE FROM THE MID MISSISSIPPI
VALLEY CEILINGS WILL LOWER TO MVFR THEN IFR FROM THE SOUTH.

POTENTIAL FOR PATCHY FREEZING DRIZZLE AFTER SUNRISE. AT THIS TIME
NOT CONFIDENT ENOUGH IN COVERAGE TO MAKE IT A PREVAILING
CONDITION. AS THE MOISTURE INCREASES AND LOW LEVELS SATURATES...SO
DOES THE TEMPERATURES. CLOUD COVER WILL REMAIN INTO FRIDAY
AFTERNOON AS LOW LEVELS REMAIN FAIRLY MOIST. WILL KEEP RAIN
SHIELD ASSOCIATED WITH MID MISSISSIPPI VALLEY LOW PRESSURE SYSTEM
TO OUR SOUTH.

&&

.PREV DISCUSSION... /ISSUED 310 PM CST THU DEC 4 2014/

TONIGHT - CONFIDENCE...MEDIUM

AS SURFACE HIGH CONTINUES TO PULL EASTWARD AWAY FROM WI A LGT SLY
FLOW WILL HELP TO DRAW SOME OF THE HIGHER DEW POINTS AND LOWER
STRATUS NORTHWARD AS THE NIGHT WEAR ON. BUFKIT SOUNDINGS SHOW
SATURATION GETS DEEP ENOUGH TO SUPPORT SOME FZDZ POTENTIAL LATER
TONIGHT INTO FRIDAY MORNING. TEMPS WILL LIKELY HOLD STEADY OR RISE
SLIGHTLY WITH THE CLOUD COVER AND GRADUAL MOISTURE ADVECTION.

FRIDAY - CONFIDENCE...MEDIUM

NAM AND GEM SHOW SPOTTY AND LIGHT QPF LIFTING NEWD ACROSS THE CWA
DURING THE MORNING HOURS...THIS TIED TO THE SHIFT NEWD OF THE 850
BAROCLINIC ZONE. ABOVE FREEZING SFC TEMPS SHOULD BECOME WIDESPREAD
BY MIDDAY AS AIRMASS CONTINUES TO MODIFY EVEN WITH THE EXTENSIVE
CLOUD COVER. WILL JUST KEEP THE QUIET POPS THOUGH CONTINUE TO
MENTION THE FREEZING DRIZZLE TRANSITIONING TO DRIZZLE POTENTIAL. AS
SURFACE LOW TRAVERSES THE MID MISSISSIPPI VALLEY MODELS BRING RAIN
SHIELD CLOSE TO SRN WI BUT ENOUGH CONSENSUS TO KEEP THIS SOUTH OF
HERE.

FRIDAY NIGHT THROUGH SUNDAY...CONFIDENCE - MEDIUM.

DEEPER RH AND ISENTROPIC UPGLIDE ASSOCIATED WITH LOW PRESSURE
PASSING WELL SOUTH OF WI WILL ALSO REMAIN SOUTH OF FAR SOUTHEAST WI
FRIDAY EVENING. WINDS WILL TURN TO THE NORTH AS LOW PRESSURE PASSES
BY TO THE SOUTH.  HOWEVER LACK OF RAPID SCOURING OF LOW LEVEL RH WL
LIKELY RESULT IN CLOUDS LINGERING INTO SAT BEFORE SUBSIDENCE AND
DRIER AIR OVERWHELMS LOW LEVELS.  LOW LEVEL ONSHORE FLOW MAY RESULT
IN CLOUDS HANGING ON A BIT LONGER IN ERN AREAS. PUSH OF COLD AIR
FAIRLY WEAK ON SAT AS DELTA-T REMAINS LOW AS WINDS VEER TO THE
SOUTHEAST SAT NGT.

WEAK WARM AIR ADVECTION BEGINS ON SUN AHEAD OF APPROACHING SHORT
WAVE TROUGH.  WITH PARTIAL SUNSHINE...TEMPS SHOULD WARM TO NEAR OR
ABV SEASONAL NORMAL.

SUNDAY NIGHT THROUGH THURSDAY...CONFIDENCE - MEDIUM.

MEDIUM RANGE GUIDANCE IN GOOD AGREEMENT ON CARRYING COMPACT SHORT
WAVE ACROSS THE NORTHERN ROCKIES EARLY IN THE WEEKEND AND THEN
ACROSS THE NORTHERN PLAINS/FAR SRN CANADA ON SUNDAY/MONDAY.  TIMING
FAIRLY GOOD IN MEDIUM RANGE GUIDANCE...AND 12Z GUIDANCE IN MUCH
BETTER AGREEMENT ON NORTHERN TRACK OF SFC LOW ACROSS U.S./CANADIAN
BORDER SUN NGT/MON.

DUE TO EXPANSIVE RIDGING LINGERING OVER SOUTHEAST CONUS...SLY WINDS
AHEAD OF BORDER LOW PRESSURE UNABLE TO TAP INTO DEEPER RH.  NEVER
THE LESS...COLUMN PWAT DOUBLES TO OVER ONE HALF INCH SUN NGT...WHICH
IS OVER THE 75TH PERCENTILE FOR EARLY DEC AT KGRB.  HENCE PLENTY OF
MOISTURE EXPECTED TO CARRY ALONG WITH SYSTEM ACROSS THE NORTHERN
PLAINS.  CRITICAL THICKNESSES AND FORECAST SOUNDINGS SHOWING A
WINTERY MIX POTENTIAL SUN NGT INTO MON MRNG.  HOWEVER TOO MUCH
UNCERTAINTY WITH REGARD TO PTYPE SO FOR NOW...WL STICK WITH RAIN AND
SNOW THREAT.  LEANING TOWARD PRECIP BEGINNING AS -SN/-IP DUE TO
LIKELY EVAPORATIVE COOLING THAT WILL NEED TO TAKE PLACE AS PRECIP
DEVELOPS. WITH MOISTURE EXPECTED TO BE IN PLACE AND SHARPENING MID-
LEVEL TROUGH PASSING THROUGH...WL BEEF UP POPS SLIGHTLY TO HIGHER
CHANCE FOR THIS PERIOD.

QUIET WEATHER RETURNS MON NIGHT AND TUESDAY AS HIGH PRESSURE PASSES
ACROSS WRN GTLAKES.  STEERING FLOW LOOKS TO REMAIN ZONAL TO WNW
THROUGH THE END OF NEXT WEEK AS WEAK PIECES OF MID-LEVEL ENERGY
BREAK AWAY FROM PERSISTENT LONG WAVE TROF OVER ERN PACIFIC...HENCE
TEMPS LIKELY TO REMAIN NEAR SEASONAL NORMAL THRU WED.

EVEN WARMER LOW LEVEL TEMPS ARE EXPECTED TO SURGE INTO THE UPPER
MIDWEST LATER NEXT WEEK AS UPSTREAM FLOW TURNS MORE SW.  12Z ECMWF
POSTPONES WARM-UP AT LEAST ONE DAY DUE TO WEAKENING TROUGH OVER NRN
PLAINS ON THU.  ECMWF HAS 85H TEMPS REACHING AROUND 5C ON
FRIDAY...WHILE GFS FEW DEGREES WARMER.

AVIATION/00Z TAFS/...

AVIATION/00Z TAFS/...MAIN WINDOW OF CONCERN WILL BE LATER TONIGHT
INTO FRIDAY MORNING. AS SURFACE HIGH PULLS AWAY AND LOW LEVEL
MOISTURE STARTS TO INCREASE FROM THE CENTRAL PLAINS...EXPECT
POTENTIAL FOR PATCHY FREEZING DRIZZLE. AT THIS TIME NOT CONFIDENT
ENOUGH IN COVERAGE TO MAKE IT A PREVAILING CONDITION. ACCORDING TO
RAP BUFKIT SOUNDINGS COLUMN SATURATES ENOUGH AFTER ABOUT 9Z OR SO.
EXPECT TEMPS TO EVENTUALLY WORK ABOVE FREEZING TOWARDS LATE MORNING.
CIGS WILL DROP FROM THE MID DECK TO IFR LEVELS AS THE LATER EVENING
AND OVERNIGHT HOURS WEAR ON. CLOUD COVER WILL BE STUBBORN EVEN INTO
FRIDAY AFTERNOON AS LOW LEVELS REMAIN FAIRLY MOIST WITH VERY LITTLE
WIND OFF THE DECK. KEEPING RAIN SHIELD ASSOCIATED WITH MID
MISSISSIPPI VALLEY LOW PRESSURE SYSTEM TO OUR SOUTH THROUGH 00Z
SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, Dec 4, 3:25 PM CST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST THU DEC 4 2014

WIZ046-047-051-052-056>060-062>072-052130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CST THU DEC 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-052130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST THU DEC 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

BRISK NORTH WINDS AND HIGH WAVES MAY DEVELOP LATE FRIDAY NIGHT AND
SATURDAY IN THE WAKE OF A COLD FRONT. A SMALL CRAFT ADVISORY MAY
BE NEEDED.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 8:40 AM CSTDense Fog AdvisoryMKXGreen, Iowa, Lafayette2 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.